# SDR C2XA07TY068

- Difficulty date: November 13, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 19,231 hours, 14,475 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G AIR GROUND FAIL & ENG 1, 2 REV DISAGREE AFTER T/O.  SERVICED NLG STRUT IAW EMB 145 MM 32-20-01, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
